# SDR IPXA2025061402667

- Difficulty date: June 2, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923620600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK EXFOLIATED AT FRAME 80 Y1137.1.  INSTALLED SEAT TRACK AT FRAME 80 Y2127, IAW SRM 51-40-21 AND SRM 53-10-16 FIGURE 201 PAGE 207/208.
